# SDR SIMA20161223004

- Difficulty date: December 23, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 15,136 hours, 10,417 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK AUTO FAIL SMOKE IN CABIN.  R & R THE ACM AND TEMPERATURE CONTROL VALVE IAW AMM 21-51-08 AND AMM 21-51-20. OPS CHECKED GOOD AND NO LEAKS FOUND.
